Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Hot flushes, red spots on body. Had sex. What is going on?

Hello,I'm a girl only 14years old but I'm very grown up for my age,I have been getting hot flushes,I have about 6/7 red spots on my body(1 on arm,4 on legs,2under my breast),and I have been really thirsty latley to,my boyfriend is 17 and I have had sex lately to,silly for my age I know,could you please give me a little clue or help me?thank'you
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Red spots on the body could be anything. I advise you to consult a dermatologist along with your boyfriend who might be able to help out with diagnosing the condition and recommending the right treatment. However, if the red spots are akin to acne which is very common in your age, it is not something that I would recommend treatment for unless it is very bad. I hope you do see a dermatologist however. Take care and I wish you good health!
Answered: Fri, 10 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor